Please use this identifier to cite or link to this item:
Title: Estructuras circulares y su orientación
Author: Pascual Xufré, Griselda, 1926-2001
Keywords: Geometria algebraica
Algebraic geometry
Issue Date: 1964
Publisher: Universitat de of Barcelona
Note: Reproducció del document publicat a Reproducció del document publicat a:
It is part of: Collectanea Mathematica, 1964, vol. 16, num. 2-3, p. 169-186
ISSN: 0010-0757
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
13580.pdf1.25 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.